Yesterday, my doctor gave me a medicine. But it's side affect is scare me out. After1 hr, I took these meds,I felt my heart rate got slower and felt like dont get any air. I can't get a sleep last noght.Is that normal side affect. I am still suffering from it. How can I make it to get rid of it?
Anafranil - How long gonna take to get rid of side effect of ocd meds?
- 19 Oct 2013 by Phyo
- 11 November 2013
- anafranil, obsessive compulsive disorder, side effect, sleep, doctor, medicine, heart, rid, heart rate
Added 19 Oct 2013:
My head is really heavy. I want to sleep but I can't sleep,
Hi, the following symptoms are known side effects of Anafranil: shortness of breath or troubled breathing, sleeplessness, tightness of chest or wheezing, trouble sleeping, this may not be the right medication for you, as already suggested. Please speak with your doctor to decide what next step to take...
Some side effects will stay; while I heard some will go away. Not sure how long they will take though, but i think waiting is worth a try. When I took anafranil for 3 months, I had dry mouth, decreased libido, and tremors. Within the 3 months, they did not go away. I switched to Zoloft and my OCD got worse so I am starting Anafranil again since it helped so much. Like you, I am hoping that the side effects go away or do no come at all. Wish you luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 2 answers
Posted 11 Nov 2013 • 1 answer
Posted 18 Feb 2014 • 2 answers
Posted 6 Sep 2014 • 1 answer
Posted 18 Nov 2015 • 1 answer